# SDR AALA202110274921

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: D5347219020200
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CORRODED AREA FOUND ON SEAT TRACK BEAM FROM FR64 TO FR66. LENGTH = 2.336 INCHES WIDTH = 1.250 INCHES DEPTH = 0.049 INCHES. REPLACED FLOOR BEAM Y765 AT AFT GALLERY AREA PER SRM 51-42-11-801.
